# SDR FDEA2018110763111

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 103,207 hours, 35,122 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  560     27-80  4198     06NOV18  MEM  FACT  U  LOGPAGES:2954473  SLAT DISAG WHEN FLAPS 35 SELECTED. WENT AROUND AND  DID EXT/ 22 LANDING PER QRH.  SHGN 06NOV18 09:01   MEM U  T/S IN REF TO MD10 FIM 27-80-00-2. NO SLAT DISAG  INDICATION SHOWN. INTERROGATED PSEU, FCC1 AND FCC2.  NO FAULTS FOUND. CYCLED FLAPS AND SLATS SEVERAL  TIMES WITH NO FAULTS FOUND. PERFORMED PRECAUTIONARY  R-T-S OF PSEU IN REF TO MD10 AMM 31-71-01-2. NO  FAULTS FOUND. REQUIRES MORE T/S.  SHGN 06NOV18 10:50   MEM U  PERFORMED RTS REF AMM 22-00-00-5-0.  FCC 1 & FCC 2  SLATS RTS PASSED.  OK FOR SERVICE.  FACT 06NOV18 10:58   MEM U  FACT.   T/S IN REF TO MD10 FIM 27-80-00-2. NO SLAT DISAG  INDICATION SHOWN. INTERROGATED PSEU, FCC1 AND FCC2.  NO FAULTS FOUND. CYCLED FLAPS AND SLATS SEVERAL  TIMES WITH NO FAULTS FOUND. PERFORMED PRECAUTIONARY  R-T-S OF PSEU IN REF TO MD10 AMM 31-71-01-2. NO  FAULTS FOUND. REQUIRES MORE T/S.  SHGN 06NOV18 10:50   MEM U  PERFORMED RTS REF AMM 22-00-00-5-0.  FCC 1 & FCC 2  SLATS RTS PASSED.  OK FOR SERVICE.  FACT 06NOV18 10:58   MEM U  FACT.
